SISSA Digital Library

The N --> O limit of a non-abelian gauge theory: a model for self-avoiding random surfaces

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Maritan, Amos en_US
dc.contributor.author Omero, C. en_US
dc.date.accessioned 2004-09-01T12:24:44Z en_US
dc.date.accessioned 2011-09-07T20:30:52Z
dc.date.available 2004-09-01T12:24:44Z en_US
dc.date.available 2011-09-07T20:30:52Z
dc.date.issued 1981 en_US
dc.identifier.citation Phys. Lett. B 109 (1982) 51-53 en_US
dc.identifier.uri http://hdl.handle.net/1963/151 en_US
dc.description.abstract We show that the N→0 limit of a non-abelian gauge theory is described by an ensemble of self-avoiding random surfaces. This strengthens the connection between gauge and random surface theories. en_US
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.relation.uri 10.1016/0370-2693(82)90461-0 en_US
dc.title The N --> O limit of a non-abelian gauge theory: a model for self-avoiding random surfaces en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

  • Papers
    articles, preprints, proceedings, book chapters, books, lecture notes

Show simple item record

Search


Advanced Search

Browse

My Account

Statistics